MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM; DENTAL IMPLANT
Catalog Number TSV6B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Osteolysis (2377)
Date of Event 07/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that erythema/edema distal to #19 implant exists.Sites have healed but noted bone loss #19d based on new pa radiography.Recommended implant removal and replacement.The implant at tooth site #19 was removed due to allergic reaction and bone loss.Symptoms as a result of the event: edema; inflammation; pain & swelling.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Correction: the catalog number was updated from ct3110, lot# 1266912 to tsv6b10, lot# unknown.The following sections are being reported: b4: date of this report was updated.D1: brand name was updated.D4: catalog number was updated.D4: lot number unknown / not provided d9: device availability and return date were updated g3: date received by manufacturer was updated.G4: pma/510(k) number was updated.G4: additional pma/510(k) number ¿ k011028 | k013227 g6: type of report was updated.H2: type of follow up was updated.H6: type of investigation codes were added: 4109 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67 and 4310.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation was performed, light wear however no damage to the implant was identified that would cause or contribute to the event.Markings due to the removal process.Dhr review and complaint history review by lot number could not be performed, as the lot number associated with the reported product is not available.However, zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.A complaint history review by item number was conducted for the implant dating back to 12 months.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/product holds for the reported product for similar event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was material selection.A summary investigation has been completed for bone loss events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost nonexistent.Therefore, based on the available information, device malfunction did not occur.The implant has slight wear however no damage to the implant was identified that would cause or contribute to the event.Markings due to the removal process.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22688303
Report Number0002023141-2025-02131
Device Sequence Number5723691
Product Code DZE
UDI-Device Identifier00889024343870
UDI-Public(01)00889024343870(17)280606(10)1266912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSV6B10
Device Lot Number1266912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown
Patient EthnicityNon Hispanic